# SDR SWIA202504100002

- Difficulty date: April 2, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,313 hours, 42,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 6001038063
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ISE-STR-25-026 REV. - A AND REO 601R-57-00-205 DATED: 2025-03-25 REV -- : DETERMINE SERVICABILITY OF THE ORIGINALLY REPORTED DAMAGED LH WING EXTENSION LOWER SKIN DOUBLER (DWG 600-10380) INSPECTED THE LH WING EXTENSION LOWER SKIN DOUBLER IN REFERENCE WITH THE CRJ-200 NDTM 51-20-09 AND FOUND THE DOUBLER DAMAGED FROM THE LANDING AND REQUIRES REPLACEMENT.  REMOVED AND REPLACED THE LH WING EXTENSION LOWER SKIN DOUBLER IN REFERENCE WITH REO 601R-57-31-1447 REV-- DATED: 2025-04-02 (FOR PLT ALTERNATE FASTENER INSTALL)  AND (DWG 600-10380). COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337.
